# SDR SIMA20151221003

- Difficulty date: December 21, 2015
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 28,354 hours, 24,413 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 14539293013
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP ON FRAME 80, BETWEEN STRINGERS 6L - 7L, APPEARS TO HAVE A 1/2" CRACK.  R & R STRINGER CLIP ON FRAME 80, BETWEEN STRINGERS 6L - 7L IAW SRM 51-40-02.
